# SDR AALA20060856

- Difficulty date: October 11, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 14 TO 17 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 515 FOR INOPERATIVE OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 14 TO 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
